PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | 29 | 1 | 199-202
Tytuł artykułu

A note on k-uniform self-complementary hypergraphs of given order

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that a k-uniform self-complementary hypergraph of order n exists, if and only if $\binom{n}{k}$ is even.
Kategorie tematyczne
Wydawca
Rocznik
Tom
29
Numer
1
Strony
199-202
Opis fizyczny
Daty
wydano
2009
otrzymano
2007-10-16
poprawiono
2008-12-01
zaakceptowano
2008-12-01
Twórcy
  • Faculty of Applied Mathematics, AGH University of Science and Technology, Al. Mickiewicza 30, 30-053 Kraków, Poland
  • Faculty of Applied Mathematics, AGH University of Science and Technology, Al. Mickiewicza 30, 30-053 Kraków, Poland
Bibliografia
  • [1] J.W.L. Glaisher, On the residue of a binomial coefficient with respect to a prime modulus, Quarterly Journal of Mathematics 30 (1899) 150-156.
  • [2] S.H. Kimball, T.R. Hatcher, J.A. Riley and L. Moser, Solution to problem E1288: Odd binomial coefficients, Amer. Math. Monthly 65 (1958) 368-369, doi: 10.2307/2308812.
  • [3] W. Kocay, Reconstructing graphs as subsumed graphs of hypergraphs, and some self-complementary triple systems, Graphs Combin. 8 (1992) 259-276, doi: 10.1007/BF02349963.
  • [4] G. Ringel, Selbstkomplementäre Graphen, Arch. Math. 14 (1963) 354-358, doi: 10.1007/BF01234967.
  • [5] H. Sachs, Über selbstkomplementäre Graphen, Publ. Math. Debrecen 9 (1962) 270-288.
  • [6] A. Szymański, A note on self-complementary 4-uniform hypergraphs, Opuscula Math. 25/2 (2005) 319-323.
  • [7] A.P. Wojda, Self-complementary hypergraphs, Discuss. Math. Graph Theory 26 (2006) 217-224, doi: 10.7151/dmgt.1314.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1440
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.